# SDR F06076

- Difficulty date: April 26, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 11,121 hours, 10,670 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6076 MCO.  THE CREW NOTED THAT THE SEAT 12A EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE SECURED THE PLUG AND OPS CHECKED.
